# SDR QXEA200500243

- Difficulty date: February 6, 2005
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 7,553 hours, 5,685 cycles
- System (JASC): 1430 · Fasteners
- Part: Nut
- Condition: Broken
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - AFT RAD ALT ANTENNA AT STATION 1102, STRINGER 26L TO 27L HAS A BROKEN A- NUT AT AFT LEFT CORNER.  REPAIRED IAW CRJ700 SRM 51-42-06-001-001-A01.
